# SDR SIMA2018004030004

- Difficulty date: March 23, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 34,150 hours, 24,414 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Malfunctioned
- Location: Main
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO THE CAPTAIN`S MFD WENT BLANK.  PERFORMED AN OPS CHECK IAW AMM 31-61-01. OPS CHECKED GOOD. AIRCRAFT OK FOR SERVICE
